# SDR UALA2013022001034

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 43,946 hours, 17,192 cycles
- Engine: Iae V2527A5
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR VERY DIFFICULT TO OPEN ONCE AIRCRAFT PRESSURIZED IN CRUISE.  ADJUSTED FLIGHT DECK DOOR HEIGHT REF AMM MT52-18.
